# SDR DALA2014100305383

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 42,563 hours, 14,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SKIN AROUND THE AFT LAVATORY PAN FROM BS 1540-1560.  REPAIRED IAW  ER/A 525948-14, REV IS "A".
